MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION A127 EXTENSION, 60CM; SCS EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION A127 EXTENSION, 60CM; SCS EXTENSION
Model Number 2343
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In the event the device is returned to the manufacturer, the reported event cannot be analyzed via laboratory testing.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported the patient was scheduled for ipg replacement on (b)(6) 2018.It was decided not to attempt to find the lead/extension site due to patient discomfort and risks with continued sedation.As a result, the procedure was abandoned and the ipg was explanted.

Brand Name
A127 EXTENSION, 60CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8056751
Report Number1627487-2018-11644
Device Sequence Number1300424
Product Code LGW
UDI-Device Identifier05414734401432
UDI-Public05414734401432
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2018
Device Model Number2343
Device Lot Number5713307
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight177